# SDR AALA20090810TUL02

- Difficulty date: August 10, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N4XP
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR PAN (FRAME) CRACKED AT AFT END OF THE NUMBER ONE BEAM.  REMOVED AND REPLACED FORWARD ENTRY DOOR FRAME AT UPPER AFT END OF THE NUMBER ONE BEAM PER ESO 80172.
